# SDR SWAA2024090633500

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 67,458 hours, 40,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY BULB INOP.   REPLACED BULB AT L1 EXTERNAL EMERGENCY DOOR LIGHT IAW AMM 33-51-00. OPERATIONAL CHECK GOOD.
